Flomax and weight gain

Common Questions and Answers about Flomax and weight gain

flomax

Avatar n tn How do I get off this without having terrible withdrawals? And the weight gain has been a terrible blow to my self esteem:( help!!
Avatar m tn Hello Jim, I agree that Wellbutrin may be one of the more "energizing" of the AD's. I am a psychiatric social worker and have seen hundreds of clients (and some friends and family) take ADs. A number of them report that Wellbutrin makes them "edgy", "anxious" and even "panicky". Please be aware of these potential side effects if you go that route.
Avatar m tn Food intake usually stops the pain for a while, but I cannot continue to eat six or more times a day. Weight gain is a real issue. Sometimes food makes it worse. Not often. This morning it awoke me from a dead sleep at 2:00 am, even though I had eaten prior to going to sleep at 11. My doctor has done the blood work for an ulcer and it was negative. That's the last I have heard from him on this and I am very concerned. Has anyone had anything similar to this?
Avatar n tn i had sex twice and everything was ok, and after the third time the problems began. my partner and i had hard sex and my penis hurt a bit when she was on top of me. i urinated a few minutes after ejaculating and blood came out along with a very big blood clot at the end. i had sexual intercourse about 7 or 8 times before seeing a doctor. the same occurred except for 2 times, in which no blood appeared.
Avatar f tn The doctors at the hospital diagnosed him with postural or orthostatic hypotension and prescribed Mitradine, Flurocortisone, and Tenormin and discontinued Flomax (which he had also been taking for quite some time as prescribed by his PCP to help him urinate), saying that the medication is what caused his hypotension.
Avatar f tn I thought it was due to flomax, they did not, but told him to discontinue, just take the avodart. Still suffered from the sever fatigue, and still no weight gain. We went to a doc that specialized in vertigo, and dizziness. They said that the air had been replaced, but the inflammation is what was causing his headaches, and dizziness, fainting. Air causing the inflamation in the brain, and needs time to resolve, and gave us meds to take.
Avatar m tn You should seek immediate medical attention if you experience sudden, unexplained weight gain; swelling of the hands, ankles, or feet; chest pain; or difficulty breathing during treatment with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs.
1216899 tn?1288573925 Sanctura is my favorite drug - ask for the extended release form and take it before bedtime on an empty stomach is how I do it. Is it possible that you are suffering from fatigue and the weight of the depression and not from the drugs itself? Bladder spasticity is a significant symptom - now they need to get you a name for this condition. Hang in there and don't be a stranger, ok?
Avatar n tn I have been on and off it for about 6 years. I keep getting offit because I gain so much weight. I always get edema aas well but this time is the worst. I have been off it for about two months and can hardly walk. The dr. put me on a low dose diuretic which did not help much. Now I have a stronger one which we will see what happens. Right now just sitting at the computer for any lenght of time kills my legs. I can't stand or sit too long my legs get swollen and painful.
Avatar m tn I'm already taking a herbal supplement for BPH called Beta Sitosterol and it has worked wonders, I'd rather take that then Flomax or Avidart where you can't even get an erection. Europeans have used and known about herbal supplements for a long time, do they think there is anything tricky about them? Yes, one has to be careful, that is why one must do their homework, ask questions and study up. Bottom line, if Seralax does not work, I'll go to Paxil, etc, but as a last resort.
233622 tn?1279338505 So what, I am faking it so I can give my self a shot?? And take these meds that have totally shot my bed room life and added to my weight gain issue?
535089 tn?1400677119 These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
646318 tn?1261185094 Drugs sometimes used to treat high blood pressure, such as low-dose aspirin and diuretics Excessive alcohol consumption Excessive caffeine consumption Family tendency (genetics), Hodgkin's disease , Hypothyroidism (underactive thyroid), Leukemia , Niacin, or vitamin B-3 , Non-Hodgkin's lymphoma , Obesity, Psoriasis , Purine-rich diet — organ meat, game meat, anchovies, herring, gravy, dried beans, dried peas and other foods , Some immune-suppressing drugs, person with liver disease I use
Avatar n tn and only a 3oz portion of a good steak once a week. i do not eat enough..i want to gain weight.. i am too thin but have a low appetite and most days only have maybe 1200 calories..
Avatar n tn pressure, fullness, or pain in the abdomen dull ache in the lower back and thighs problems passing urine completely pain during sexual intercourse weight gain painful menstrual periods and abnormal bleeding nausea or vomiting breast tenderness If you have these symptoms, get help right away: pain with fever and vomiting sudden, severe abdominal pain faintness, dizziness, or weakness rapid breathing
Avatar n tn I just recently ramped up my weight lifting and cardio. I'm a healthy 37 year old mom of 2. Healthy weight and no medical issues. To try and correct this, I've started taking a multi vitamin, b12, magnesium, potasium, and calcium with d. I've been stretching my legs and feet, and bought new tennis shoes with better arch support. I go to the Dr. tomorrow, I'll update if any of this works.
Avatar n tn I also have that annoying warm sensation that is in my right leg and it moves from my ankle and up about 4inches and seems to be very frequent. I too thought it was a little heater under the seat of my car that was warming my leg-but the heat was not on. Also, the balls of my feet are burning along with this sensation. I need to know what this is?